# SDR HNAA2025060900407

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Dau
- Part number: 7013348949
- Part serial: 02065148
- Condition: Faulted
- Location: Zone 200
- Part time: 41,010 hours, 37,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL220 CABIN PRESSURIZATION INDICATIONS ALL WENT DASHED. AIRCRAFT DID NOT RAPIDLY DECOMPRESS. DESCENDED TO 10000 AND DECLAIRED AN EMERGENCY.   FACT  06JUN25  04:40  ROA   R&R DAU 2 DUE TO POSSIBLE SKYDROL CONTAMINATION IAW AMM 31-41-01
